MathSciNet Relay Station
MathSciNet bibliographic data
MR333991 (48 #12310) 52A40
Gerriets, John; Poole, George Convex regions which cover arcs of constant length. Amer. Math. Monthly 81 (1974), 36–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement